# SDR AU010025

- Difficulty date: January 12, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Engine: Ge CF680C2*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Turbine Wheel
- Part number: 9380M28P05
- Condition: Out Of Tolerance
- Location: Engine
- Part time: 32,002 cycles
- Component: Ge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HIGH PRESSURE COMPRESSOR ROTOR SPOOL NR 3 STAGE TO NR 9 STAGE OUTSIDE OF LIMITS AS PER AD/CF6/41, AD/CF6-43, FAA AD FAD 99-24-15 AND FAA AD FAD 2000-16-12.
